# SDR AALA201702099005

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 18,582 hours, 6,855 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: E0217XXZ060A
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED. (ECAM) FUEL ACT XFR FAULT. COMPLIED WITH QRH/ECAM PROCEDURES. PER MAINTENANCE CONTROL AND DISPATCH, FLT DIVERTED TO LAS. REPLACED RELAYS 13QH, 14QH AND 22QH. (SEE AALA201702099006 & AALA201702099007)
